Manic-depressive Psychosis

Manic-depressive psychosis, alias bipolar disorder, is a form of an emotional disturbance where the patient might experience both depressive lows and manic highs. Sleeplessness, hallucination, paranoid range, loss of concentration, etc., are caused by bipolar disorder. The cause for it might be emotional trauma, genetic, etc. Anticonvulsants, antipsychotics, and antidepressants are used in the treatment of the bipolar disorder.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My father is not eating nor sleeping. Is he having a manic episode?

Query: Hi doctor,I want to know whether my father is having a manic episode. He is aggressive always and forces his assertiveness all the time. He misses his sleep and he does not care about losing it. He is not stopping his work and not noticing it. My mom noticed it and tried to talk with him for being a...  Read Full »


Dr. Kiran Kumar Kolla Gopalkrishna

Answer: Hi, Welcome to icliniq.com. I can understand from the given information that your dad is having a type-A personality. These people are tough to deal and they are assertive and angry. They have immense energy, courage, and use every opportunity to prove that they are the best. I suggest you get alo...  Read Full »

How to help my girlfriend, who is showing behavioral changes?

Query: Hi doctor, My girlfriend has suddenly shown some behavioral changes. I know that she loves me a lot and I am with her past the 1 year and 2 months. However, some days back, she said that she has fallen for somebody in her office, who is married and has a kid. One fine day this guy from her office as...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hi, Welcome to icliniq.com. I can understand your concern. First of all I would like to tell you that such type of sudden behavior change can be observed in depressive disorders or in personality issues. Another rare possibility is some relationship issue. She has fallen for a married man and this i...  Read Full »

Why is there no relief from restlessness even after medication in bipolar disorder?

Query: Hello doctor, My father is 60 years old. He is having a psychological problem of bipolar disorder as termed by his doctor. For the last fifteen days, he is feeling restless all day long. He gets relief when he sleeps. So all the day he sleeps or just layover. He is depressed and does not talk much....  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hello, Welcome to icliniq.com. The first thing I like to tell you that as per my knowledge there is no Dimax 250 mg and Lamex 50 mg. I am assuming that Dimax in query stands for Diamox (Acetazolamide) 250 mg and Lamex 50 mg stands for Lamex (Levofloxacin) 500 mg. The problem you described is very...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.